We're almost there!
Our launch date for the new TuDiabetes website has been moved back 24 hours
When you log into TuDiabetes tomorrow (April 21st) you will find yourself in our new home!
If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
Hi, this is my first time posting.
I just started victoza (o.6) on feb 3rd 2012. on feb 14 i started Vomiting. I thought at first it was something i ate that had gone off. Now i can't eat anything with out vomiting. they said it would help with wight loss but i didn't think it would be me not being able eat food and if i do puking it up.
they say that the side effects will subside over time. but how long will that be?
I contact my Endo and let her know what was going on, i just hope she doesn't come back with "hang in there champ" I am losing sleep i am losing money cause i keep puking at work and have to go home.
I AM SOOOO FRUSTRATED!
Why does it have to work so go, but my make you suffer so much.
Hi there! Sorry to hear you are suffering so badly with side affects. I have read about them but fortunately haven't experienced any of them myself. I have been on Victoza for 2 months now. I am on the 1.2 dosage and recently added Metformin back into my routine. I am running much lower than I have however, my last A1c wasn't low enough for my Dr hence the addition of the Met. I had been taking Met for the past 3 years until December when I reached 6.8 for an A1C and was at the highest dose of Met. Since starting that back in I am experiencing new side affects of that which I never had before with it. Fun stuff.
Try Ginger and see if that helps you in anyway. Its only been a week. I would give it another week or two and see how you feel then. I know... easier said than done. If you aren't feeling better I would think about switching medications. Its just not worth it. There are other meds to try.
you may have to mix it up. before eating . after eating wich you prob already do. i only got nausieted for about a week but i guess it depends on how much you are willing to put up with. good luck , keep us posted
Eliza, I was the same way for maybe 2 or 3 weeks, and of all things over Thanksgiving. But on the bright side I did loose 20 pounds. I switched to a rather lite blan diet and that did the trick till the feeling of puking left.....hang in there, it will ease up.....Doc
Not a lot of anything, maybe a very thin slice of French bread toast in the mornings along with a soft scrambled egg (hint stop eating sliced bread or any kind and get a loaf of French bread and slice your own, that way you can control how much of the bread you eat). I tried a boiled egg one morning and spent the entire morning with my head in a waste can, BIG MISTAKE. For lunch fruit of some kind, orange, apple or the like or maybe a small piece of cheese or peanutbutter and a few crackers, for dinner I would maybe have a small piece of boneless skinless chicken baked and maybe half a cup of mashed potatoes or half a cup of Dream Fields pasa a couple of squirts of some spray make believe butter(the total carbs of that are like 65% less than regular). I found that as long as I ate some form of lite protein it helps to deal with the natural sugars of the fruits and carbs of the bread and potatoes. I am also on Metformin and Amaryl. Turned out after 3 weeks of eating like that, I got use to it and reduced my daily intake of carbs and calories. But make sure you eat, I found that if I ate too few of carbs and too few of calories, my BG levels went up instead of down. Start off slow in your eating, even if it is just a bite here and there. I take Metformin in the mornings around 10am, my shot around noon, and my nite does of Metformin and Amaryl at nite before bed. Everybody is different in how they deal with this diabeties and the meds, but hope this helps. Anything else I can do to help just let me know, lean on me if you need.......hang in there....Doc
Are you sure its the Victoza? Maybe your blood sugar is going much lower than your body is used to?
What are your readings? What were they before Victoza?
I have had bouts of major nausea at times when my sugar was going lower than it was used to. I am not talking about LOWS I am talking overall lower.
Just a thought!
I am also new to Victoza. Started 2/20 and am experiencing nausea, some vomiting and acid reflux. So far I can bear it but I am hoping that this stops soon. My BS are lower and I am losing weight. Any additional advice on how long this will last?
I started taking Victoza last year. I never had a problem with it. My Internal Med Doc did mention the side effects but he did also say i had to eat something 15 min before taking it and eat slow so i would not have any problems with vomiting. The only problem i have with Victoza is that its to expensive
I know a lot of people that could not tolerate the Victoza excessive vomiting. I was on Byetta and could not tolerate it. But can Victoza. I do get an upset stomach every once in awhile, but not often.